# SDR SWIA20240712424

- Difficulty date: April 24, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST APPEARS CRACKED AT TOP BARREL NUT. REPAIR OR REPLACE  AS REQUIRED.     (C-CHECK RO 7/12/2024)    REMOVED AND REPLACED LH WINDSHIELD SIDE POST, PERFORMED NDT BY BARON NDT, LLC  FAA CRS#5NDR545D, REPORT# S050124-2, P.O# 172011 DATE OF INSPECTION: 01-MAY-2024 SEE REPORT FOR DETAILS IAW CRJ 700 SRM 51-42-21 SOHACKI INDUSTRIES INC. 185 CUMBERLAND PARK DRIVE ST. AUGUSTINE, FL 32095 DRAWING# 601R33233 REV-J AND 601R33007 REV-U
